# SDR ASAA2022050738260

- Difficulty date: May 7, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 42,252 hours, 12,231 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE SPLIT BETWEEN 15-20 PSI AT HIGH POWER SETTING PRESSURE SPLIT DROPS TO 5 PSI AT LOW POWER SETTING. GROUNDED - YES. RAN BOTH ENGINES AT IDLE. DUCT PRESSURE LOW ON #1 ENG. PERFORMED BLEED AIR HEALTH CHECK ON #1 ENG PER T/C NG-36WC-00001. FOUND CONTROL PRESS SENSE LINE LOOSE AT BLEED AIR REG. RETORQUED LINE AT BAR REF B737-800AMM 36-41-03. OPS CHECK GOOD. REF L/P 60475459 AND 6047560 FOR REPLACEMENT OF HIGH STAGE REG AND PRE COOLER CONTROL VALVE. ENG BLEED AIR CROSS OVER OPS CHECK GOOD. REF AMM 36-11-00.
